# SDR SWIA202163155

- Difficulty date: October 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT COCKPIT FLOORBEAM FLANGE AT RBL 12 FS280   (C CHECK RO 12-19-21)   REPAIRED COCKPIT FLOORBEAM FLANGE AT RBL 12 FS280.00 PER CRJ700 SRM 53-11-43-201-003-A01 REPAIR TYPE IV.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLIED WITH TASK CARD 51-900-1002-SKY
